question-icon

I Have Been Using Otrivine Nasal Spray And I Think

default
Posted on Sun, 26 Jul 2020
Question: I have been using Otrivine Nasal Spray and I think I have swallowed too much and now I feel really nauseous and dizzy,Is this serious?
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
You need to stop using it

Detailed Answer:
Hello dear, welcome to Ask a doctor's service.
I read your query and here is my advice.

Nausea and dizziness may be related to ingesting too much otrivine nasal spray.
You may need to stop using it since you are feeling nausea and dizziness.
Do not use it more often than three times daily and longer than 5 days.
It isn't much serious and you may feel better as you stop it.

Hope I have answered the question.
Let me know if I can assist you further
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 9772 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Been Using Otrivine Nasal Spray And I Think

Brief Answer: You need to stop using it Detailed Answer: Hello dear, welcome to Ask a doctor's service. I read your query and here is my advice. Nausea and dizziness may be related to ingesting too much otrivine nasal spray. You may need to stop using it since you are feeling nausea and dizziness. Do not use it more often than three times daily and longer than 5 days. It isn't much serious and you may feel better as you stop it. Hope I have answered the question. Let me know if I can assist you further